Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 48, Issue 3, 2012
Metadata
 

Loewy Series of Weyl Modules and the Poincaré Polynomials of Quiver Varieties
Ryosuke Kodera and Katsuyuki Naoi
pp. 477–500
Abstract | Full-Text PDF (469 KB) | Metadata

Biadjointness in Cyclotomic Khovanov–Lauda–Rouquier Algebras
Masaki Kashiwara
pp. 501–524
Abstract | Full-Text PDF (461 KB) | Metadata

From Quasi-Entropy to Various Quantum Information Quantities
Fumio Hiai and Dénes Petz
pp. 525–542
Abstract | Full-Text PDF (386 KB) | Metadata

The Homotopy Types of $SU$(3)-gauge Groups over Simply Connected 4-manifolds
Stephen Theriault
pp. 543–563
Abstract | Full-Text PDF (427 KB) | Metadata

Asymptotic Behavior of the Transition Density of an Ergodic Linear Diffusion
Yuji Kasahara
pp. 565–578
Abstract | Full-Text PDF (335 KB) | Metadata

Taylor Expansions of Jacobi Forms and Applications to Explicit Structures of Degree Two
Tomoyoshi Ibukiyama
pp. 579–613
Abstract | Full-Text PDF (469 KB) | Metadata

Commutator Length of Leaf Preserving Diffeomorphisms
Kazuhiko Fukui
pp. 615–622
Abstract | Full-Text PDF (350 KB) | Metadata

Deleting and Inserting Fixed Point Manifolds under the Weak Gap Condition
Masaharu Morimoto
pp. 623–651
Abstract | Full-Text PDF (646 KB) | Metadata

Equivariant Poincaré Series and Monodromy Zeta Functions of Quasihomogeneous Polynomials
Wolfgang Ebeling and Sabir M. Gusein-Zade
pp. 653–660
Abstract | Full-Text PDF (312 KB) | Metadata

Drinfeld Realization of Affine Quantum Algebras: the Relations
Ilaria Damiani
pp. 661–733
Abstract | Full-Text PDF (673 KB) | Metadata

On Projectively Embeddable Complex-Foliated Structures
Takeo Ohsawa
pp. 735–747
Abstract | Full-Text PDF (371 KB) | Metadata